# SDR AALA201808299015

- Difficulty date: August 28, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 68,690 hours, 26,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 68690
- Part serial: 26080
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EXIT SIGN HAD BURNED OUT BULBS.  REPLACED THE BULBS IAW AMM 33-50-00.
